# SDR QXEA200300890

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 4,741 hours, 5,338 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2302 RETURNED TO FIELD DUE TO FORWARD BAGGAGE DOOR WARNING ILLUMINATED ON CLIMBOUT OF 19,000 FT. FOUND CARGO DOOR HANDLE NOT FLUSH. CYCLED DOOR. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
